

Author: Et-Taoui B.
Publisher: Springer Publishing Company
ISSN: 0046-5755
Source: Geometriae Dedicata, Vol.63, Iss.3, 1996-12, pp. : 297-308
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We investigate in CPn m-tuples of points in which all ordered triples are pairwise isometric. Such m-tuples are called F-regular. We show that for a given triangle T there exist at most two isometry classes of F-regular quintuples containing T. We also investigate F-regular m-tuples in which all (unordered) k-tuples (k < m) are pairwise isometric. Such m-tuples are called k-regular. We show that 4-regularity implies k-regularity for all k ≥ 5.
Related content


Propagation dans les espaces de dimension paire
ESAIM: Proceedings, Vol. 5, Iss. issue, 1998-01 ,pp. :






Points fixes dans les espaces des operateurs nucleaires
Bulletin of the Australian Mathematical Society, Vol. 46, Iss. 2, 1992-10 ,pp. :


L'axiome de normalité pour les espaces totalement ordonnés
The Journal of Symbolic Logic, Vol. 55, Iss. 1, 1990-03 ,pp. :